# SDR SWIA2019110546709

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT SPOILER HAS MANY DENTS AND IS OUT OF LIMITS PER SRM CUSTOMER HAS REQUESTED REMOVAL AND A NEW RH FLIGHT SPOILER INSTALLED.  (C-CHECK) RO: 11/04/2019  REPLACED RH FLIGHTS SPOILER ASSY.
